# SDR DALA2021092705803

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 74,408 hours, 31,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 OVERWING EXIT SIGN MISSING. CORRECTIVE ACTION: INSTALLED MISSING EXIT SIGN COVER. (8036036)
